# SDR IPXA2023102077095

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,551 hours, 19,359 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION,  DURING CLIMB APROX. FL350 RIGHT ENG VIB SHOWED ON AMBER RANGE. FOLLOW APPROPRIATE CHECK LIST AND REDUCED THRUST LEVER TO 75% N1 UNTIL ENG VIB OUT OF AMBER RANGE. RESULTED IN A DIVERSION. DEFERRED VIBE INDICATING SYSTEM PER MEL 77-31-1-1. DMP C/W. PLACARD INSTALLED.  REMOVED AND REPLACED ENGINE AIRBORNE VIBRATION MONITOR IAW AMM 77-31-03-401. NO DMP TO REVERSE. PLACARD REMOVED.
